Server optimization of infinite queueing systems

András Mészáros, Miklós Telek

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

The problem of optimizing Markovian models with infinitely or finite but infeasible large state space is considered. In several practically interesting cases the state space of the model is finite and extremely large or infinite, and the transition and decision structures have some regular property which can be exploited for efficient analysis and optimization. Among the Markovian models with regular structure we discuss the analysis related to the birth death and the quasi birth death (QBD) structure.

Original languageEnglish
Title of host publicationInternational Series in Operations Research and Management Science
PublisherSpringer New York LLC
Pages103-129
Number of pages27
Volume248
DOIs
Publication statusPublished - 2017

Publication series

NameInternational Series in Operations Research and Management Science
Volume248
ISSN (Print)08848289

Fingerprint

Infinite Systems
Queueing System
Servers
Server
Optimization
State Space
Model
Queueing system
State space

ASJC Scopus subject areas

  • Software
  • Computer Science Applications
  • Strategy and Management
  • Management Science and Operations Research
  • Applied Mathematics

Cite this

Mészáros, A., & Telek, M. (2017). Server optimization of infinite queueing systems. In International Series in Operations Research and Management Science (Vol. 248, pp. 103-129). (International Series in Operations Research and Management Science; Vol. 248). Springer New York LLC. https://doi.org/10.1007/978-3-319-47766-4_4

Server optimization of infinite queueing systems. / Mészáros, András; Telek, Miklós.

International Series in Operations Research and Management Science. Vol. 248 Springer New York LLC, 2017. p. 103-129 (International Series in Operations Research and Management Science; Vol. 248).

Research output: Chapter in Book/Report/Conference proceedingChapter

Mészáros, A & Telek, M 2017, Server optimization of infinite queueing systems. in International Series in Operations Research and Management Science. vol. 248, International Series in Operations Research and Management Science, vol. 248, Springer New York LLC, pp. 103-129. https://doi.org/10.1007/978-3-319-47766-4_4
Mészáros A, Telek M. Server optimization of infinite queueing systems. In International Series in Operations Research and Management Science. Vol. 248. Springer New York LLC. 2017. p. 103-129. (International Series in Operations Research and Management Science). https://doi.org/10.1007/978-3-319-47766-4_4
Mészáros, András ; Telek, Miklós. / Server optimization of infinite queueing systems. International Series in Operations Research and Management Science. Vol. 248 Springer New York LLC, 2017. pp. 103-129 (International Series in Operations Research and Management Science).
@inbook{b9a2f38b3e4b4a2c89bb9d30e34b7770,
title = "Server optimization of infinite queueing systems",
abstract = "The problem of optimizing Markovian models with infinitely or finite but infeasible large state space is considered. In several practically interesting cases the state space of the model is finite and extremely large or infinite, and the transition and decision structures have some regular property which can be exploited for efficient analysis and optimization. Among the Markovian models with regular structure we discuss the analysis related to the birth death and the quasi birth death (QBD) structure.",
author = "Andr{\'a}s M{\'e}sz{\'a}ros and Mikl{\'o}s Telek",
year = "2017",
doi = "10.1007/978-3-319-47766-4_4",
language = "English",
volume = "248",
series = "International Series in Operations Research and Management Science",
publisher = "Springer New York LLC",
pages = "103--129",
booktitle = "International Series in Operations Research and Management Science",

}

TY - CHAP

T1 - Server optimization of infinite queueing systems

AU - Mészáros, András

AU - Telek, Miklós

PY - 2017

Y1 - 2017

N2 - The problem of optimizing Markovian models with infinitely or finite but infeasible large state space is considered. In several practically interesting cases the state space of the model is finite and extremely large or infinite, and the transition and decision structures have some regular property which can be exploited for efficient analysis and optimization. Among the Markovian models with regular structure we discuss the analysis related to the birth death and the quasi birth death (QBD) structure.

AB - The problem of optimizing Markovian models with infinitely or finite but infeasible large state space is considered. In several practically interesting cases the state space of the model is finite and extremely large or infinite, and the transition and decision structures have some regular property which can be exploited for efficient analysis and optimization. Among the Markovian models with regular structure we discuss the analysis related to the birth death and the quasi birth death (QBD) structure.

UR - http://www.scopus.com/inward/record.url?scp=85015054134&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85015054134&partnerID=8YFLogxK

U2 - 10.1007/978-3-319-47766-4_4

DO - 10.1007/978-3-319-47766-4_4

M3 - Chapter

VL - 248

T3 - International Series in Operations Research and Management Science

SP - 103

EP - 129

BT - International Series in Operations Research and Management Science

PB - Springer New York LLC

ER -